Title

Dependence measure for length-biased survival data using kernel density estimation with a regression procedure

Document Type

Article

Source of Publication

Journal of Statistical Computation and Simulation

Publication Date

6-17-2021

Abstract

In statistical literature, several dependence measures have been extensively established and treated, including Pearson's correlation coefficient, Spearman's ρ and Kendall's τ. In the context of survival analysis with length-biased data, a measure of dependence between survival time and covariates appears to have not received much intention in the literature. The purpose of this paper is to extend Kent's [Information gain and a general measure of correlation. Biometrika. 1983;70(1):163–173.] dependence measure, based on the concept of information gain, to length-biased survival data. Specifically, we develop a new approach to measure the degree of dependence between survival time and several continuous covariates, without censoring, when the relationship is linear. In this regard, kernel density estimation with a regression procedure is proposed. The consistency for all proposed estimators is established. In particular, the performance of the dependence measure for length-biased data is investigated by means of simulations studies.

ISSN

1563-5163

Publisher

Taylor & Francis

Disciplines

Physical Sciences and Mathematics

Keywords

Information gain, Correlation, Dependence, Length-biased distribution, Kernel smoothing, Regression

Scopus ID

85108324197

Indexed in Scopus

yes

Open Access

no

Share

COinS